The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Simultaneous Approximation on Generalized Szász-Mirakian-Baskakov Type Operators
Author(s): 
Pages: 7-12
Year: Issue:  1
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  Szász-Mirakian operatorGeneralized Baskakov operatorsimultaneous approximation;
Abstract: 研究了广义Baskakov算子与Szász-Mirakian算子线性组合的同时逼近,并得到了Voronovskaja型的渐近展开公式以及误差估计.
Related Articles
No related articles found